References beginning with O

  1. $ \star$ T. Ochiai, The combinatorial Gauss diagram formula for Kontsevich integral, University of Tokyo preprint, June 2000, arXiv:math.GT/0006184.

  2. $ \star$ E. Ogasa, Ribbon-moves of 2-links preserve the $ \mu$-invariant of 2-links, University of Tokyo preprint, April 2000. See also math.GT/0004008.

  3. $ \star$ T. Ohtsuki, Finite type invariants of integral homology 3-spheres, Jour. of Knot Theory and its Ramifications 5(1) (1996) 101-115.

  4. $ \star$ T. Ohtsuki, On some invariants of 3-manifolds, in Proc. of the Århus Conf. Geometry and physics, (J. E. Andersen, J. Dupont, H. Pedersen, and A. Swann, eds.), lecture notes in pure and applied mathematics 184 (1997) 411-427, Marcel Dekker, New-York.

  5. $ \star$ T. Ohtsuki, Combinatorial quantum method in 3-dimensional topology, Math. Soc. of Japan Memoirs 3, Tokyo 1999.

  6. $ \star$ T. Ohtsuki, The perturbative $ SO(3)$ invariant of rational homology 3-spheres recovers from the universal perturbative invariant, to appear in Topology.

  7. $ \star$ T. Ohtsuki, A filtration of the set of integral homology 3-spheres, Tokyo Institute of Technology preprint, July 1999.

  8. $ \star$ T. Ohtsuki, Topological quantum field theory for the LMO invariant, Tokyo Institute of Technology preprint, July 1999.

  9. $ \star$ T. Ohtsuki, Quantum Invariants: A Study of Knots, 3-Manifolds, and their Sets, Series on Knots and Everything 29, World Scientific, Singapore 2002.

  10. $ \star$ T. Ohtsuki, A cabling formula for the 2-loop polynomial of knots, RIMS (Kyoto) preprint, October 2003, arXiv:math.GT/0310216.

  11. $ \star$ T. Ohtsuki, Problems on invariants of knots and 3-manifolds, Invariants of knots and 3-manifolds (Kyoto 2001), Geometry and Topology Monographs 4 377-572.

  12. $ \star$ Y. Ohyama, Vassiliev invariants and similarity of knots, Proc. Amer. Math. Soc. 123 (1995) 287-291.

  13. $ \star$ Y. Ohyama, Twisting of two strings and Vassiliev invariants, Topology Appl. 75 (1997) 201-215.

  14. $ \star$ Y. Ohyama, Remarks on $ C_n$-moves for links and Vassiliev invariants of order $ n$, Nagoya Institute of Technology preprint.

  15. $ \star$ Y. Ohyama, Web diagrams and realization of Vassiliev invariants by knots, Jour. of Knot Theory and Its Ramifications 9(5) (2000) 693-701.

  16. $ \star$ Y. Ohyama and K. Taniyama, Vassiliev invariants of knots in a spatial graph, Pacific Journal of Mathematics 200 (2001) 191-205.

  17. $ \star$ Y. Ohyama and T. Tsukamoto, On Habiro's $ C_n$-moves and Vassiliev invariants of order $ n$, Jour. of Knot Theory and its Ramifications 8(1) (1999) 15-23.

  18. $ \star$ Y. Ohyama and H. Yamada, Delta and clasp-pass distance and Vassiliev invariants of knots, Nagoya Institute of Technology and Waseda University preprint, January 2001.

  19. $ \star$ M. Okamoto, Vassiliev invariants of type 4 for algebraically split links, Kobe Jour. of Math. 14-2 (1997) 145-196.

  20. $ \star$ M. Okamoto, On Vassiliev invariants for algebraically split links, Jour. of Knot Theory and its Ramifications 7-6 (1998) 807-835.

  21. $ \star$ P-Z. Ong and S-W. Yang, Cohomology of Vassiliev complex and passing product, National Taiwan University preprint, September 1994.

  22. $ \star$ P-Z. Ong and S-W. Yang, Homology of Vassiliev complex, National Taiwan University preprint, August 1995.

  23. $ \star$ P-Z. Ong and S-W. Yang, Higher degree Vassiliev invariants: a survey article, National Taiwan University preprint, September 1995.

  24. $ \star$ T. Ozawa, Finite order topological invariants of plane curves, Jour. of Knot Theory and its Ramifications 8(1) (1999) 33-47.

Sergei DUZHIN 2013-07-04